Hello Guest

I had Gyne surgery 4 days ago and noticing that my lips are getting swollen!

  • 1 Replies
  • 1201 Views
Hi, This is a weird question i know but I have a feeling this is caused by the medication i am taking . I am taking a steroid which reduces inflammation but reduces immuniity and An antibiotic whose.  side effect causes sensitivity for light. I have been outside and i have no swollen areas on my body except my lips. I read the full side effects of both and they only say that if i am allergic to the medication thhen I will experience swelling... but i dont know only my lips are swelling. anybody have an idea on what the cause of this?

Linkback: https://www.gynecomastia.org/smf/index.php?topic=14275.0

*

Offline Grandpa Bambu

  • *****
  • 5444
  • 31 Year Gynecomastia Victim...
Swelling lips huh? That sounds very odd to me dude...  Give your doc a call and ask his/her advice.

GB
Surgery: February 16, 2005. - Toronto, Ontario Canada.
Surgeon: Dr. John Craig Fielding   M.D.   F.R.C.S. (C) (416.766.8890)
Pre-Op/Post-Op Pics


xx
Swollen lymphs - surgery in two days :\

Started by RyanMace on Gynecomastia Talk

2 Replies
1298 Views
Last post May 06, 2008, 11:40:37 PM
by RyanMace
xx
Recovery - swollen, and some very minor bleeding, 6 days after surgery

Started by puffetypuff on Ask a Doctor

4 Replies
1812 Views
Last post December 01, 2013, 03:01:37 PM
by Dr. Elliot Jacobs
xx
Swollen chest after surgery! please help...

Started by dizahs on Canada

3 Replies
1659 Views
Last post November 26, 2009, 09:49:22 PM
by FatLuke_Nofx
xx
Started Noticing

Started by demi75 on Your Stories

3 Replies
2480 Views
Last post March 29, 2005, 03:07:27 AM
by Gine2D